Quasiclassical asymptotics in the problem of the scattering of
Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1347-1351
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_6_a15,
author = {S. Yu. Dobrokhotov and A. I. Shafarevich},
title = {Quasiclassical asymptotics in the problem of the scattering of},
journal = {Doklady Akademii Nauk},
pages = {1347--1351},
year = {1987},
volume = {295},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a15/}
}
S. Yu. Dobrokhotov; A. I. Shafarevich. Quasiclassical asymptotics in the problem of the scattering of. Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1347-1351. http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a15/